Über einen Mordellschen Satz
Prace Matematyczno-Fizyczne (1928-1929)
- Volume: 36, Issue: 1, page 1-11
Access Full Article
topHow to cite
topLandau, Edmund. "Über einen Mordellschen Satz." Prace Matematyczno-Fizyczne 36.1 (1928-1929): 1-11. <http://eudml.org/doc/215465>.
@article{Landau1928-1929,
author = {Landau, Edmund},
journal = {Prace Matematyczno-Fizyczne},
language = {ger},
number = {1},
pages = {1-11},
title = {Über einen Mordellschen Satz},
url = {http://eudml.org/doc/215465},
volume = {36},
year = {1928-1929},
}
TY - JOUR
AU - Landau, Edmund
TI - Über einen Mordellschen Satz
JO - Prace Matematyczno-Fizyczne
PY - 1928-1929
VL - 36
IS - 1
SP - 1
EP - 11
LA - ger
UR - http://eudml.org/doc/215465
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.